EconPapers    
Economics at your fingertips  
 

A unifying framework for the problem of adjudicating conflicting claims

Jens Hougaard (), Juan Moreno-Ternero and Lars Peter Østerdal

Journal of Mathematical Economics, 2012, vol. 48, issue 2, 107-114

Abstract: In a recent paper, Thomson and Yeh [Thomson, W., Yeh, C.-H., 2008. Operators for the adjudication of conflicting claims. Journal of Economic Theory 143, 177–198] introduced the concept of operators on the space of rules for the problem of adjudicating conflicting claims. They focused on three operators in order to uncover the structure of such a space. In this paper, we generalize their analysis upon presenting and studying a general family of operators inspired by three apparently unrelated approaches to the problem of adjudicating conflicting claims. We study the structural properties of this family and show, in particular, that most of Thomson and Yeh’s results are specific cases of our study.

Keywords: Rationing; Operators; Baselines; Composition; Claims (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (44)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406812000067
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A unifying framework for the problem of adjudicating conflicting claims (2012)
Working Paper: A unifying framework for the problem of adjudicating conflicting claims (2012) Downloads
Working Paper: A unifying framework for the problem of adjudicating conflicting claims (2011) Downloads
Working Paper: A unifying framework for the problem of adjudicating conflicting claims (2011) Downloads
Working Paper: A Unifying Framework for the Problem of Adjudicating Conflicting Claims (2011) Downloads
Working Paper: A unifying framework for the problem of adjudicating conflicting claims (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:48:y:2012:i:2:p:107-114

DOI: 10.1016/j.jmateco.2012.01.004

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:mateco:v:48:y:2012:i:2:p:107-114